MathSciNet Relay Station
MathSciNet bibliographic data
MR1427681 32F20
Henkin, Gennadi M.; Iordan, Andrei Compactness of the Neumann operator for hyperconvex domains with non-smooth $B$-regular boundary. Math. Ann. 307 (1997), no. 1, 151–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement